| Model Number |
407665 |
| Medical Device Problem Codes |
Pacing Problem (1439); Capturing Problem (2891); Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Chest Pain (1776); Vomiting (2144); Cardiac Perforation (2513); Pericardial Effusion (3271)
| Date of Event |
06/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that one week post implant the patient experienced abdominal / epigastric pain with emesis.An odd paced beat was observed by emergency medical services.An interrogation reported indicated that the right ventricular (rv) lead and the right atrial (ra) lead exhibited rising thresholds and falling impedance since implant and the rv had high thresholds.The patient experienced a rv cardiac perforation causing a pericardial effusion that required to have a drain installed.The rv lead was removed and replaced and the ra lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary:the full lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.